Chernov, Alexey and Pham, Duong and Tran, Thanh (2015) A shape calculus based method for a transmission problem with a random interface. Computers & Mathematics with Applications, 70 (7). pp. 1401-1424. ISSN 0898-1221

Full text not available from this repository.
Official URL:
Item Type: Article
Subjects: Science and mathematics > Mathematics
Divisions: Faculty of Mathematics and Science > Institute for Mathematics (IfM)
Date Deposited: 09 Feb 2016 10:10
Last Modified: 09 Feb 2016 10:10
URN: urn:nbn:de:gbv:715-oops-26851
DOI: 10.1016/j.camwa.2015.06.021

Actions (login required)

View Item View Item